# SDR SWIA202054644

- Difficulty date: November 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACHING ANGLE TO STGR 19L AND FRAME FS 295.00, MARKED.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED "NEW" STRINGER CLEAT LOCATED ON STGR 19L AT FS 295, AS REQUIRED REF CRJ700 SRM AND DWG.  SEE CONTINUE CARD FOR DETAILS.
